Send a Message
to sjd15

Comments

11

Joined

Mar 24, 2008

sjd15 Profile

Forums Owned

Recent Posts

Accutane -- Worse before Better

Emily, I wouldn't use a harsh cleanser like clearasil. Let the drug do its work, it doesn't need any help. I would just use a very gentle cleanser. Once you get clear, I would try and avoid those anti-acne cleansers, I found that they actually made my acne stronger in the long term. Once the tane kills your acne, be kind to your skin!  (Sep 12, 2008 | post #1068)

Help with accutane from turkey

Hi Paul, thanks for the response. I contacted the company and they translated it for me. Turns out you are right with your guess!  (Sep 6, 2008 | post #3)

Softball/Basketball while on Accutane?

Some people do suffer with facial redness Joanne, I do from time to time. It can be annoying, but IMO its nothing to worry about. I'd rather have a red face for a few weeks than have to suffer from acne. What dose are you on?  (Aug 31, 2008 | post #9)

Is roacne.com safe?

Thats much better than what I paid. are you all cleared up josh? I'm still not clear after 12 weeks.  (Aug 30, 2008 | post #9)

Is roacne.com safe?

Ordered from roacne last week. The accutane is legit, roche brand. I cut them open to compare with my prescrition accutane as well. They contain the same substance. The only thing about the roacne accutane is that it is from turkey. No english package inserts. Other than that, its all good. Customer service is pretty good too. Slightly expensive though.  (Aug 30, 2008 | post #6)

Help with accutane from turkey

I bought accutane from roacne. It was shipped from turkey. There are two dates on the package. First one is Son Kul Ta: 01 2011 the second one is ur ta; 01 2008 I dont want to take the tabs if they are out of date. Can anyone translate the words for me:) or tell me if my tabs are in date? Thanks so much :)  (Aug 27, 2008 | post #1)

how long?

Collagen is what keeps the skin looking young, not sebum. So don't worry about looking old :)  (Aug 19, 2008 | post #4)

Accutane -- Worse before Better

Yes, I agree. Just get it over with. The sooner you start, the sooner you clear up! As has been said already, it is more like just a bad break out. I was TERRIFIED of an initial breakout. In reality, it is just your acne pushing out of your system. It will all come out at some stage anyway, accutane does not ''create'' acne, it pushes out whatever acne is there already. You should be glad to get it all out. Accutane is tough if you expect to clear right away. I would advise you to start it but dont expect to clear until the last few weeks of treatment. Best of luck, you will probably be 100% clear by Christmas!!  (Aug 17, 2008 | post #1051)

Stopped half way through treatment. Restarting after 5 we...

Sorry, I did not mean ''permanent'' perfect skin. But I meant ''would I still see effective results?'' I had to stop due to high liver enzymes. They have since stabilised and it is now safe to resume treatment. I suppose my main query was if the accutane had completely left my system after 5 weeks? While I was taking the drug, I was breaking out constantly. When I had to stop (due to my liver) I cleared up amazingly well. That lasted about two weeks. The following three weeks have seen the oil and acne return, although it is not quite as bad as it used to be. That in itself has given me some hope.  (Aug 16, 2008 | post #4)

Stopped half way through treatment. Restarting after 5 we...

I had to stop taking tane for 5 weeks. I started back on the drug today. I had completed 10 weeks for a cumulative dose of 3500mg. I have to reach 9000 so I still have to take 5500mg. I had taken it for 10 weeks. I will have about 12 weeks until I reach the 5500mg mark. However, I am wondering if the 5 week break in medication means that I will have permanent results from the tane. My derm says that I do not have to restart the course and that I am able to pick up where I left off. However, I would like to hear other peoples opinions on this. I am nervous about stopping halfway through and then restarting.  (Aug 15, 2008 | post #1)

'buying accutane online' gone

Can anyone confirm if roacne.com and pharmashoponline are legit? What dosage should someone with moderate acne use? I'd really appreciate a reply guys, I'm desperate!!  (Mar 24, 2008 | post #160)